MathSciNet Relay Station
MathSciNet bibliographic data
MR961411 43A10
Connett, William C.; Schwartz, Alan L. A Hardy-Littlewood maximal inequality for Jacobi type hypergroups. Proc. Amer. Math. Soc. 107 (1989), no. 1, 137–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement